Journal article icon

Journal article

A Method for Computing the Partial Derivatives of Experimental Data

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/aic.12236

Authors


Khalid, FA More by this author
Leong, Y-K More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Journal:
AICHE JOURNAL
Volume:
56
Issue:
12
Pages:
3212-3224
Publication date:
2010-12-05
DOI:
ISSN:
0001-1541
URN:
uuid:d15b5d38-b1d2-4018-a87d-4c38f866347c
Source identifiers:
120270
Local pid:
pubs:120270

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP